# SDR SWAA2021102030845

- Difficulty date: October 16, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737
- Aircraft serial: 32476
- Aircraft time: 57,696 hours, 34,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SEVERAL ELONGATED HOLES ON PANEL 193B ; / [01] REMOVED AND REPLACED WORN 193B PANEL PER AMM 53-21-21.
